# SDR SWAA2025051972581

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 14,614 hours, 6,739 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND DESCENT BELOW 17;000 FEET OILY; MUSTY SMELL IN FLIGHT DECK. FLIGHT ATTENDANTS REPORTED SMELL IN CABIN ALSO.<[01] PERFORMED SMOKE OR FUMES IN THE CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. TROUBLESHOT & REPAIRED PER IFIM 21-00-00-810-830. REF. TTG8Q010HD6V; TTG8 Q010HF5L; TTG8Q010HF81 & TTG8Q010HL1U.;[02] C/W
